# SDR 95ZZZM508

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1805
- Make and model: Doug DC-8-62
- Aircraft serial: 45899
- System (JASC): 2720 · Rudder Control System
- Part: Press Reg Vlv
- Part number: 160009
- Condition: Inop
- Location: Rudder
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

DURING FLT NR EE1100 AT LEVEL 31,000 AIRCRAFT EXPERIENCED RUDDER VIBRATION, AIRCRAFT DESCENDED TO FLIGHT LEVEL 11,000 DUMPED FUEL AND REDUCED AIRSPEED TO 210 KNOTS AT WHICH TIME VIBRATION CEASED.  AIRCRAFT WAS DIVERTED TO JFK FOR INSPECTION/TROUBLESHOOTING.  AT JFK REPLACED RUDDER PRESSURE REGULATOR AND RELIEF VALVE.  (M)
